# SDR 2015FA0000215

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: General aviation
- Aircraft: N110VR
- Make and model: Cessna 550
- Aircraft serial: 5501100
- Aircraft time: 1,891 hours, 1,514 cycles
- Engine: Pwa PW530A
- Engine time: 1,891 hours, 1,512 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CO-PILOT REPORTED ITT ABOVE THE 730 DEGREE REDLINE ON ENGINE NR 1.  POWER WAS IMMEDIATELY REDUCED ON THE LT ENGINE TO WITHIN LIMITS.  OIL PRESSURE ON ENGINE ONE WAS ABOUT 60 PERCENT OF THE OIL PRESSURE ON ENGINE NR 2, HOWEVER THE OIL TEMPERATURE WAS HIGHER, BUT WITHIN LIMITS, ON ENGINE NR 1.  THE HIGH ITT ABNORMAL CHECKLIST AND LOW OIL PRESSURE CHECKLISTS WERE RUN AS WE WERE SLOWLY CLIMBING SOUTH.  AT THIS TIME THE OIL PRESSURE IN THE NR 1 ENGINE WENT TO ZERO.  IMMEDIATELY SHUTDOWN THE LT ENGINE AND WE RAN THE ENGINE FAILURE AND SHUTDOWN CHECKLIST.  THERE WAS NO INDICATION OF A FIRE NOR WAS THERE ANY OTHER INDICATION OF DIFFICULTY.   DECLARE AN EMERGENCY.  RETURNED TO DEPARTURE.  A SINGLE ENGINE LANDING WAS CONDUCTED WITHOUT INCIDENT AND THE AIRPLANE PARKED.
